Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567348
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Michiel Hazewinkel
Title: Formal groups and applications
Additional book information: Pure and Applied Mathematics Series, Academic Press, New York, 1978, xxiv + 574 pp., $52.50.

References [Enhancements On Off] (What's this?)

  • S. Bochner, Formal Lie groups, Ann. of Math. (2) 47 (1946), 192–201. MR 15397, DOI 10.2307/1969242
  • Michel Lazard, Sur les groupes de Lie formels à un paramètre, Bull. Soc. Math. France 83 (1955), 251–274 (French). MR 73925
  • Michel Lazard, Groupes analytiques $p$-adiques, Inst. Hautes Études Sci. Publ. Math. 26 (1965), 389–603 (French). MR 209286
  • Jonathan Lubin and John Tate, Formal complex multiplication in local fields, Ann. of Math. (2) 81 (1965), 380–387. MR 172878, DOI 10.2307/1970622
  • Daniel Quillen, On the formal group laws of unoriented and complex cobordism theory, Bull. Amer. Math. Soc. 75 (1969), 1293–1298. MR 253350, DOI 10.1090/S0002-9904-1969-12401-8
  • Journées de Géométrie Algébrique de Rennes. Vol. I, Astérisque, vol. 63, Société Mathématique de France, Paris, 1979 (French). Groupes formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive; Held in Rennes, July 3–7, 1978. MR 563456

  • Review Information:

    Reviewer: William C. Waterhouse
    Journal: Bull. Amer. Math. Soc. 6 (1982), 109-113